It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 39 for accutane and blurred vision. (0.013 seconds)


... c I was getting blurry vision. I quit the beginning of November. Since then I've gotten two headaches and blurred vision again. ... (7 replies)
Blurred Vision
Feb 27, 2004
... I've been taking Accutane for 7 days and noticed that my vision is getting a little blurrier than normal. ....or maybe I'm just getting really paranoid after reading all the horror stories. But better safe than sorry! ... (2 replies)
... I have been told to stop Accutane by my Derm due to slight blurred vision and an slightly uncomfortable feeling in my eyes. I was only 4 months in to a 10 month low dose course. ... (2 replies)

... umm i've never heard of this and if this is true the odds are very very slim you'll go blind. ... (12 replies)
... I've been on Accutane for three months for body acne, my face was fine. ... (0 replies)
... I took accutane in my teens for severe acne, which was painful, and was infective. Id have pus oozing from my pimples. I was desperate to find relief. My derm finally put me in accutane. ... (0 replies)
... Well, now that the redness has faded, I have a nice tan and will probably go back for more. I've begun peeling, though, but nothing substantial. ... (40 replies)
... I would STRONGLY recommend to STOP taking accutane immediately. I have taken accutane. ... (2 replies)
... People more search from doctors and studies for your eyes and mind......please comment. ... (6 replies)
... Do not take Accutane with antibiotics unless you talk to your prescriber. For some antibiotics, you may have to stop taking Accutane until the antibiotic treatment is finished. Use of both drugs together can increase the chances of getting increased pressure in the brain. ... (43 replies)
Accutane tips?
Aug 12, 2002
... First off, let me just say welcome and you've come to the right place for your answers. I just finish my tour of duty with accutane last week. I was on it for 6 months and 1 week. ... (8 replies)
... I this is all true, I am not exaggrating, I went through so much pain in just one month of accutane, but true not all the symptoms were constant, they came and went. ... (15 replies)
... that's great you got good results tabo, but i think this post is meant to help her find out whether accutane does cause those serious side effects. ... (12 replies)
... i just did a fast search and found it, from these web sites it says it can cause permanent vision problems. I'm really shocked about this because i took accutane a while ago and if i knew about these hidden side effects, i would have thought twice about taking it. I only read the side effects on the label. ... (12 replies)
Accutane rating
May 30, 2002
... and ringing in my ears. i have all that unability to focus for a long time, fatigue, and a bunch of other stuff...but i'm not sure if they are all related to accutane. for sure, i know the eyesight and ringing in ears are. ... (25 replies)
... Hey, I have had acne since early teen years, so I have been researching on my own all types of treatment options and have tried a ton of prescriptions and regimens. ... (2 replies)
... Yes call the derm, and take the vitamin E. I'm sorry. I gave you bad advice. ... (12 replies)
... Hi prometheus - I actually *have* been taking 400 IU of vit. E daily. Now im getting paranoid about getting pressure in the back of my brain or retina or something. I hate how this drug gets me so paranoid :( And I can only call the derm on Monday too ... .. :( (12 replies)
... I'm not sure that I've heard firsthand stories about this, so I don't know that it's permanent. All I can tell you is that I'm sorry for your trouble and hope that you are emotionally equipped to handle such depressing news. ... (2 replies)
... I am on my 7th week, and everything seems fine, my back and shoulders have cleared up a little and so has my face, Not a lot but at least I know accutane is working, cause nothing else I have taken has taken me to this point. ... (3 replies)


Associated Tags: eye floaters, vitreous opacities

Pages: 1 2

All times are GMT -7. The time now is 12:21 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!